Impact Factor

Konstantin Tronin

1, Universitetskaya str, Izhevsk 426034, Russia
Institute of Computer Science


Tronin K. G.
Absolute choreographies of point vortices on a sphere
2006, vol. 11, no. 1, pp.  123-130
New periodic solutions to the problem of three and four identical vortices on a sphere are specified. These solutions correspond to choreographies of vortices on a plane. We also describe different methods to construct choreographies for an arbitrary number of vortices. The most interesting methods are based on splitting of the static symmetrical vortex configurations on a sphere.
Keywords: absolute choreographies, point vortices
Citation: Tronin K. G.,  Absolute choreographies of point vortices on a sphere , Regular and Chaotic Dynamics, 2006, vol. 11, no. 1, pp. 123-130
DOI: 10.1070/RD2006v011n01ABEH000338

Back to the list